# SDR SWAA2012022001553

- Difficulty date: February 17, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 54,049 hours, 44,192 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE INADVERTANTLY FELL OUT OF CONTAINER, DID NOT DEPLOY, STILL OPERATIONAL.  INSTALLED SLIDE PER MT.
